Top
10
Doctor insights on: Bumpy Rash On Neck And Chest

Share
1

1
I went hottubbing a few days ago and now I have this hideous red bumpy rash on my neck back and chest and it keeps getting worse, what could it be?

I went hottubbing a few days ago and now I have this hideous red bumpy rash on my neck back and chest and it keeps getting worse, what could it be?

Folliculitis: Hot tub folliculitis is an infection of the hair follicles caused by the bacteria pseudomonas aeruginosa. Most cases of hot tub folliculitis resolve on their own and don't require specific treatment. Oral antibiotics such as Ciprofloxacin are only needed in widespread or resistant cases. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
What causes rash on neck and chest? Itches

What causes rash on neck and chest? Itches

Many factors: Again you have to look at what you have started or changed recently. If the symptoms persist for more than a few weeks, seek the help of a physician who can help you control the symptoms while a work up is initiated. ...Read more

See 1 more doctor answer
3

3
I have a rash on neck and chest, keep burning up, coughing till im sick and feel really drained?

I have a rash on neck and chest, keep burning up, coughing till im sick and feel really drained?

Need to see doc: You may have a viral infection which causes both the rash and the cough. However if you are coughing till you are sick, it is time to see a doctor and stoop smoking. ...Read more

4

4
Severe acne like rash on neck and chest that came  on suddenly. Is it acne or something else?

Severe acne like rash on neck and chest that came  on suddenly. Is it acne or something else?

Something else: Acne is not common on the neck and generally does not come on suddenly. If it itches, it may be a contact dermatitis, such as poison ivy, but if it is painful, then consider an infectious cause like folliculitis. I recommend an evaluation by your primary care doctor or dermatologist. ...Read more

5

5
Can there be only 1 symptom after 3 weeks hiv exposure? I have some pimple non patchy like rash on neck and chest

Can there be only 1 symptom after 3 weeks hiv exposure? I have some pimple non patchy like rash on neck and chest

May be: There is no consistency to symptoms of HIV. None of the tests is 100% at three weeks. In about 12 weeks, you should get a test of HIV nucleic acids, if negative, it will essentially rule out HIV infection. ...Read more

7

7
I've had sore in both nostrils off and on for the last month and a half, rash on neck, face and chest and fluid in the ears. Any idea what this is?

I've had sore in both nostrils off and on for the last month and a half, rash on neck, face and chest and fluid in the ears. Any idea what this is?

Allergy: The variety of symptoms that you are describing sounds like a viral infection. The middle ear fluid should cause a hearing loss. Sores in the nose for a month and a half have no relation to middle ear fluid. A rash on the neck, face, and chest along with the middle ear fluid sounds like a viral infection or most likely an allergic problem. See you primary care doctor for an evaluation. ...Read more

8

8
On 100mg of Levothyroxine. Now confirming it is causing rash on neck/breast/chest and scalp itch. Cant see my doc until 2 mths. Why is this? No allerg

On 100mg of Levothyroxine. Now confirming it is causing rash on neck/breast/chest and scalp itch. Cant see my doc until 2 mths. Why is this? No allerg

Drug allergy: Levothyroxine is the generic name of a type of thyroid hormone, which several different companies make. It is possible that you are allergic to one of the nonactive ingredients (filler/coloring) in one maker's pill, but not another, especially if you took this medicine in past without difficulty. Ask your pharmacy if generic maker was changed recently. Rarely, u could be allergic to levothyroxine ...Read more

Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more